# SDR AALA202103069008

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,767 hours, 14,713 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL. SERVICED R2 PASSENGER COMP EMERGENCY EXIT DOOR DAMPER REF AMM 52-22-00.
